MathSciNet Relay Station
MathSciNet bibliographic data
MR440541 (55 #13415) 55D45
Kane, Richard Torsion in the homology of $H$-spaces. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1041–1042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement